Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Unipotent and prounipotent groups: cohomology and presentations


Authors: Alexander Lubotzky and Andy R. Magid
Journal: Bull. Amer. Math. Soc. 7 (1982), 251-254
MSC (1980): Primary 14L25, 20G10
DOI: https://doi.org/10.1090/S0273-0979-1982-15025-X
MathSciNet review: 656205
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Bourbaki, Lie groups and Lie algebras. I, Addison-Wesley, Reading, Mass., 1975.
  • 2. G. Hochschild, Cohomology of algebraic linear groups, Illinois J. Math. 5 (1961), 492-579. MR 130901
  • 3. G. Hochschild and G. D. Mostow, Pro-affine algebraic groups, Amer. J. Math. 91 (1964), 1127-1140. MR 255690
  • 4. A. Lubotzky, Tannaka duality for discrete groups, Amer. J. Math. 102 (1980), 663-689. MR 584465
  • 5. A. Lubotzky and A. Magid, Cohomology of unipotent and prounipotent groups, J. Algebra 74 (1982), 76-95. MR 644219
  • 6. A. Lubotzky and A. Magid, Free prounipotent groups (preprint). MR 691808
  • 7. A. Lubotzky and A. Magid, The group algebra of a prounipotent group (preprint). MR 656205
  • 8. R. Lyndon, Cohomology theory of groups with a single defining relation, Ann. of Math. (2) 52 (1960), 650-665. MR 47046
  • 9. A. Magid, Module categories of analytic groups, Cambridge Univ. Press, London and New York (to appear). MR 664761
  • 10. G. D. Mostow, Representative functions on discrete groups and solvable arithmetic groups, Amer. J. Math. 92 (1970), 1-32. MR 271267
  • 11. J. P. Serre, Cohomologie galoisienne, Lecture Notes in Math., vol. 5, Springer-Verlag, Berlin and New York, 1965. MR 201444

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 14L25, 20G10

Retrieve articles in all journals with MSC (1980): 14L25, 20G10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-15025-X

American Mathematical Society